# SDR DXTA2010040604061

- Difficulty date: April 5, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N699QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605199
- Aircraft time: 7,294 hours, 5,726 cycles
- Engine: Pwc PW545B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Weak
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

CAPTAIN SIDE, LT BRAKE FEELS MUSHY AND TRAVELS TO THE FLOOR BEFORE ENGAGING THE BRAKE. COPILOTS BRAKES APPEAR NORMAL.  PERFORMED BLEEDING PROCEDURE FOR THE BRAKE MASTER CYLINDER.  PEDAL TRAVEL IS NOW EQUAL ON THE PILOT SIDE LT AND RT PEDAL. NO FURTHER ACTION REQUIRED AT THIS TIME, REF MM 34-42-00.
